PL EN


Journal
1994 | 2 | 2 | 149-150
Article title

Regarding „Algebraic Semantics for the Nihilistic Accounts of Predicates”

Content
Title variants
PL
W sprawie „Algebraicznej semantyki dla nihilistycznych rachunków kwantyfikatorów”
EN
Regarding „Algebraic Semantics for the Nihilistic Accounts of Predicates”
Languages of publication
PL
Abstracts
PL
Keywords
Journal
Year
Volume
2
Issue
2
Pages
149-150
Physical description
Dates
published
1994-06-01
Contributors
References
Document Type
Publication order reference
Identifiers
YADDA identifier
bwmeta1.element.ojs-issn-2657-5868-year-1994-volume-2-issue-2-article-73
JavaScript is turned off in your web browser. Turn it on to take full advantage of this site, then refresh the page.